Author: Pande Hemlata Dhami H. S.
Publisher: Routledge Ltd
ISSN: 0929-6174
Source: Journal of Quantitative Linguistics, Vol.16, Iss.4, 2009-11, pp. : 307-326
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
Probability Distributions of Grapheme Frequencies in Irish and Manx
Journal of Quantitative Linguistics, Vol. 20, Iss. 3, 2013-08 ,pp. :
Implicit complements: a dilemma for model theoretic semantics
Linguistics and Philosophy, Vol. 35, Iss. 4, 2012-08 ,pp. :